Well ...you've already gave me a push to handle my stress and lose weight as well
I appreciate your note about "hey" word.. I will do my best to reduce using it..
If you are in pharmacy school, you should not be asking me about what "medications [can be used] to block my appetite without serious side effects".
As a future practicing pharmacist, you should realize that ALL medications have the potential to cause adverse effects. There are still much more we are learning from clinical trials and post-marketing studies regarding the effect of medicines, i.e. drug interactions, pharmacogenomics, and psychneuroimmunology.
As you probably already know, when we are under stress, our body secrets cortisol, the stress hormone. With elevated cortisol levels, we are more likely to increase blood pressure and heart rate, increase weight gain, lower immune system, etc.
My best advise it to eat healthy and exercise, so you can help your brain and body to better manage stress, midterms or finals. There are no "magic pills" for any ailment in the world. Also, if you cannot handle midterms and finals at school now, how are you going to manage real-life illness, such as depression, cancer, and heart failure patients, as a practitioner?
Please refer to how to cope with stress by going to: Live Your Life Well - Mental Health America
Good luck and happy studying in Egypt! Remember to practice what we peach.
P.S. I recommend not to start the post with a "Hey". It is always good to practice being respectful, no matter if you are a student or a professional anywhere in the world.
For additional information on stress reduction and management, please also go to: Stress - Medline Plus